# SDR CALA2015101594596

- Difficulty date: October 15, 2015
- Submitted: October 15, 2015
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 81,135 hours, 11,109 cycles
- Engine: Pwa PW40903
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Unknown
- Condition: Overheated
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRIC SMOKE SMELL, HAZY 1ST CLASS CABIN, OCCURRED ON SHORT FINAL, EBB OVERHEATING.  AS PRECAUTION, 01H IFE POWER SWITCHED OFF.  REST OF 1ST CLASS SEAT OPERATED SATISFACTORY.  1ST CLASS GALLEY ELEC INSERT OPERATED & CHECKED, NO ELEC SMOKE SMELL REOCCURRED.
